MAUDE Adverse Event Report: SIGHT SCIENCES,INC. OMNI SURGICAL SYSTEM

SIGHT SCIENCES,INC. OMNI SURGICAL SYSTEM
Model Number FG 06721
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Retinal Detachment (2047); Intraocular Pressure Decreased (4468)
Date of Event 10/12/2022
Type of Reportable Event Serious Injury
Event or Problem Description
Physician performed an uneventful cataract procedure followed by an uneventful viscodilation procedure using an omni device.On day 1 post-op, hyphema and hypotony (intra ocular pressure - 4mmhg) was observed.Hypotony persisted for 2 weeks and the patient was prescribed oral and topical steroids.On day 10 post-op, retinal detachment was reported, an interventional surgery was performed to prevent permanent vision loss.

Brand Name
OMNI SURGICAL SYSTEM
Common Device Name
OMNI SURGICAL SYSTEM
Manufacturer (Section D)
SIGHT SCIENCES,INC.
4040, campbell ave
suite 100
menlo park CA 94025
Manufacturer (Section G)
SIGHT SCIENCES,INC.
sight sciences,inc.
4040 campbell ave, suite 100
menlopark CA 94025
Manufacturer Contact
ranjani ` madhavan
4040 campbell ave
suite 100
menlo park, CA 94025
MDR Report Key15982725
Report Number3010363671-2022-00010
Device Sequence Number5896379
Product Code MRH
UDI-Device Identifier00858027006372
UDI-Public00858027006372
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K202678
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 12/14/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model NumberFG 06721
Device Catalogue Number1-102
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/15/2022
Initial Report FDA Received Date12/14/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown